WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - FREE SHIPPING AUSTRALIA WIDE ON ALL ORDERS - EXPRESS DELIVERY AVAILABLE - FREE DELIVERY TO AUSTRALIA CAPITALS TYPICALLY UNDER 7 WORKING DAYS

Hayfever Maxi-Combo
Hayfever Maxi-Combo
Hayfever Maxi-Combo
Hayfever Maxi-Combo
Hayfever Maxi-Combo
Hayfever Maxi-Combo
  • Load image into Gallery viewer, Hayfever Maxi-Combo
  • Load image into Gallery viewer, Hayfever Maxi-Combo
  • Load image into Gallery viewer, Hayfever Maxi-Combo
  • Load image into Gallery viewer, Hayfever Maxi-Combo
  • Load image into Gallery viewer, Hayfever Maxi-Combo
  • Load image into Gallery viewer, Hayfever Maxi-Combo

Hayfever Maxi-Combo

Vendor
Allied Pharmacy Group Pty Ltd
Regular price
$69.99
Sale price
$69.99
Regular price
Sold out
Unit price
per 

Based on the success of our previous combo, I've gathered up our top selling items of March 2021 and bundled them with a 500ml Pharmacy Action SPF50+ Sunscreen.

I've heavily reduced this line for fast immediate sale.

100x Panamax (Generic Panadol) Exp: 04/23
100x Trust Cetirizine (Generic Zyrtec) Exp: 10/23
100x Trust Loratadine (Generic Claratyne) Exp: 10/23
70x Dr Reddys HayFexo (Generic Telfast) Exp: 12/23
500ml Pharmacy Health SPF Sunscreen Exp: 08/22

DETAILS:

PANAMAX:

Ingredients/Material

Each tablet contains 500mg of Paracetamol

Directions For Use

Adults and children over 12 years:

  • 1 - 2 tablets every four to six hours with water as required
  • Maximum dose of 8 tablets in 24 hours

 

Children 7 to 12 years:

  • Half to one tablet every four to six hours with water as required
  • Maximum dose of 4 tablets in 24 hours

Warnings and Disclaimers

THIS MEDICATION MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE USE.  PLEASE MESSAGE US IF YOU ARE UNSURE ABOUT THE PRODUCT.  A QUALIFIED PHARMACIST WILL ANSWER YOUR QUERY.

ALWAYS READ THE LABEL AND FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. 

DO NOT USE:

  • If you are using other products containing paracetamol
  • For children under 7 years, except on medical advice
  • For more than 48 hours for children and adolescents, aged 7-17 except on medical advice
  • For more than a few days at a time in adults except on medical advice
  • If foil seal is not intact

TRUST CETIRIZINE:

Each Tablet Contains Cetirizine Hydrochloride 10mg

For the relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives)

Directions:
Adults and children over 12 years: Take 1 tablet daily with or without food.
Children 6-12 years take 1/2 tablet twice daily with or without food.

Not recommended for children under 6 years of age.

Warning:
This medicine may cause drowsiness and may increase the effects of alcohol.  If effected do not drive a motor vehicle or operate machinery.

Caution:
Consult your doctor before use if:  You have kidney problems; you are pregnant (or may become pregnant) or are breastfeeding.  Contains lactose. 

Do not use if seal is broken.

TRUST LORATADINE:


Product Description & Features
Symptomatic relief of hay fever, seasonal and non seasonal allergic rhinitis and chronic urticaria (hives).  Provides relief from: Sneezing, runny nose, watery itchy eyes, itchy rash.


Ingredients/Material

Loratadine 10mg  (Same active ingredient as Claratyne)

Directions For Use
Adults and children 12 years and over: Take one tablet daily as necessary.

Not recommended for children under 12 years.

Remove tablets only for immediate use.


Warnings and Disclaimers
If you have liver disease, check with your doctor or pharmacist before using this medicine.  If you are pregnant or breast feeding, check with your doctor or pharmacist before using this medicine.  If symptoms persist consult your doctor or pharmacist.

Contains lactose.
Does not contain colours or gluten.


HAYFEXO 70 TABLET PACK

Hayfexo provides fast acting, long lasting, non-drowsy relief from sneezing, itchy and runny nose, an itchy throat, and itchy and watery eyes.

Product Description & Features
NON DROWSY
ONCE PER DAY 

Relief from the symptoms of hayfever allergies:
- Sneezing
- Itchy and runny nose
- Itchy throat
- Itchy and watery eyes


Ingredients/Material

Each film coated tablet contains 180mg Fexofenadine hydrochloride

Directions For Use
Adults and Children12 years and older - 1 tablet daily as required

Warnings and Disclaimers
DO NOT USE HAYFEXO
- If you are pregnant or may become pregnant
Check with your doctor or pharmacist before taking this medicine
- Not recommended for children under 12 years
- If foil blister seal is broken

If an overdose is taken or suspected, call the Poisons Information Centre (Australia 131 126, NZ 0800 764 766) or go to the hospital immediately.

Do not exceed the recommended dose.  Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.  New Zealand Sponsor. Dr Reddy's New Zealand Limited.